# SDR DALA14006193230

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 66,128 hours, 30,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS TEST FAILED.  MAINTENANCE REPLACED FWD LT EPSU BATTERY AND FUNCTIONAL CHECKED NORMAL.
